# SDR R61A201301240092

- Difficulty date: January 24, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 11,775 hours, 7,699 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 389095002
- Part serial: 0567
- Condition: Inoperative
- Location: Parking Brake
- Part time: 11,775 hours, 7,699 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW RECEIVED PARKING BRAKE NOT RELEASED MESSAGE.  EMERGENCY VEHICLES STANDING BY, CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED PARKING BRAKE FUSE PER EMB AMM AND OPS CHECKED GOOD.
